# SDR FDEA201606041835

- Difficulty date: June 4, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 25,447 hours, 13,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK Y450 HAS DAMAGED SCALLOPS AT FRAME 44, L=0.89.  ALLOWABLE MATERIAL REMOVED, 0.084, FOUND OUT OF LIMITS IAW SRM 53-10-16 FIG 101.  R & R SEAT TRACK Y450, FRAME 40 - 44, PN 5383202020400 IAW SRM 51-40-21.  CLASSIFIED AS A CAT A MAJOR REPAIR.
